# SDR SWIA201541268

- Difficulty date: May 7, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 38,044 hours, 31,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 605 OUTER FLANGE IS CRACKED AT FASTENERS COMMON TO STR 18L.  REPAIRED THE FRAME IAW EA.
